# SDR DALA2015040102546

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT WING L/E RIB STA XRS 271. RIB WAS REPLACED IAW SRM 51-30-2; 51-30-5 AND DWG 9937588-4, REV G.
